# SDR 9JLA201201122225

- Difficulty date: January 2, 2012
- Submitted: January 12, 2012
- Operation: Air carrier
- Aircraft: N928WK
- Make and model: Amd FALCON50MYST
- Aircraft serial: 279
- Aircraft time: 4,889 hours, 3,410 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Selector
- Part number: 22201N071000
- Part serial: 267
- Condition: Faulty
- Location: Cabin Pressure
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THAT ON DESCENT THE CABIN RATE INDICATOR WOULD GO OUT OF THE GREEN BAND. TROUBLESHOT THE PRESSURIZATION SYS WITH TECH SUPPORT.  SUSPECT FAULTY PRESSURIZATION SELECTOR. REMOVED DEFECTIVE SELECTOR AND INSTALLED INSPECTED UNIT. OFF PN 22201N071000, OFF SN 267. REF: AMM CH 21-319.
